# SDR QXEA0000784

- Difficulty date: March 4, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND FLAP TRACK OUTBOARD LOWER TRACK HAS PITTING.  REPAIRED IAW DHC-8 SRM 8-57-11.
